Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have bleeding during period. Taking nortrel birth control. Will there gain in weight?

im currently going to be taking Nortrel birth control for my really bad periods, cramping, and how much blood comes with my periods when i get them, and also to stop endometriosis from progressing. however, i have read reviews online and havent read anything good. I don't want weight gain, and i dont want an out burst from acne. Does birth control effect everyone the same, or could this all be different to me?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Almost all birth control will cause the side effects that you mentioned. What you can do instead is use a copper T instead. Copper T does not usually cause acne and weight gain. It takes a bit longer for your body to get used to not being n copper T in case you want to get pregnant. Talk to your gyne about the pros and cons and then decide the best course for you.

Dr Vineet
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor